# SDR SIMA20190307003

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12304811001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 4 BENT BETWEEN STR 4R AND 6R. C/A-PERFORMED PERMANENT REPAIR ON  FR 4 AND STR 4R-6R IAW ERS-EM-53MR-3690.
